# SDR DHLA2008745556

- Difficulty date: October 12, 2008
- Submitted: October 26, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE CARGO CABIN TRACK WITH CORROSION AT BS 1130 LBL45.  REPAIRED CARGO TRACK FROM BS 1073 TO BS 1137 LBL45 IAW 727 SRM 53-10-5 FIG 1 PREFERRED REPAIR.
